PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 66 | 2 | 309-318
Tytuł artykułu

Coercive inequalities on weighted Sobolev spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
66
Numer
2
Strony
309-318
Opis fizyczny
Daty
wydano
1993
otrzymano
1993-04-07
poprawiono
1993-06-09
Twórcy
  • Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [BIN] O. V. Besov, V. P. Il'in and S. M. Nikol'skiĭ, Integral Representations of Functions and Imbedding Theorems, Nauka, Moscow, 1975 (in Russian).
  • [B] J. Boman, Supremum norm estimates for partial derivatives of functions of several real variables, Illinois J. Math. 16 (1972), 203-216.
  • [CZ] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309.
  • [GK] P. Gurka and A. Kufner, A note on a two-weighted Sobolev inequality, in: Approximation and Function Spaces, Banach Center Publ. 22, PWN-Polish Scientific Publishers, Warszawa, 1989, 169-172.
  • [H] L. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510.
  • [Ka] A. Kałamajska, Pointwise multiplicative inequalities and Nirenberg type estimates in weighted Sobolev spaces, Studia Math. 108 (1994), 275-290.
  • [KO] V. A. Kondrat'ev and O. A. Oleĭnik, Boundary value problems for systems of elasticity theory in unbounded domains. Korn inequalities, Uspekhi Mat. Nauk 43 (5) (1988), 55-98 (in Russian).
  • [Kos] A. I. Koshelev, Regularity of Solutions of Elliptic Equations and Systems, Nauka, Moscow 1986 (in Russian).
  • [Ku] A. Kufner, Weighted Sobolev Spaces, Wiley, Chichester, 1985.
  • [LO] P. I. Lizorkin and M. Otelbaev, Imbedding and compactness theorems for Sobolev-type spaces with weights, Mat. Sb. 108 (1979), 358-377 (in Russian).
  • [Ma] V. G. Maz'ya, Sobolev Spaces, Springer, 1985.
  • [Mi] S. G. Mikhlin, Multidimensional Singular Integrals and Integral Equations, Pergamon Press, New York. 1965.
  • [O] D. Ornstein, A non-inequality for differential operators in the $L_1$ norm, Arch. Rational Mech. Anal. 11 (1962), 40-49.
  • [S] K. T. Smith, Formulas to represent functions by their derivatives, Math. Ann. 188 (1970), 53-77.
  • [T] A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, New York, 1986.
  • [TJ] H. Torrea y L. Jose, Integrales Singulares Vectoriales, INMABB-Conicet, Univ. Nac. del Sur, Bahia Blanca, 1984.
  • [V] T. Valent, Boundary Value Problems of Finite Elasticity. Local Theorems on Existence, Uniqueness and Analytic Dependence on Data, Springer, 1988.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv66i2p309bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.